Tachipirina Supposal Children 250mg
format:
pack of 10 suppositories
what is Tachipirina supposed
Tachipirina supposed is a drug Without prescription analgesic and antipyretic medical.
it contains Tachipirina Supposito
active ingredients:
paracetamol.
excipients: < /h4>
tablets: microcrystalline cellulose, poverty, sodium croscarmellose, magnesium stearate, precipitated silica.
effervescent granulate: maltitolo, mannitolo, sodium bicarbonate, cytric acid anhydrous, citrus aroma, aspartame , Sodium document.
syrup: sucrose, sodium citrate, cute sodium, methyl parahydroxybenzoate, potassium sorbato, macrogol 6000, monohydrate citric acid, strawberry aroma, mandarin aroma, purified water.
Sugar -free syrup: macrogol, glycerol, sorbitol, xil italus, sodium citrate, xantan rubber, citric acid, mandarin aroma, patassio sorbato, methyl parahydroxybenzoate, strawberry aroma, sucralose, purified water.
oral drops: propylene glycol, macrogol 6000, sor bitter, sodium saccharin, vanilla citrus aroma, propyle Gallato, dear Mello (E150a), editate sodium, purified water.
Suppository: solid semi -synthetic glycerides.
what Tachipirina suppository is used for
as an antipyretic: symptomatic treatment of febrile affections such as the flu, the Exanthematic diseases, acute affections of the respiratory tract, etc.
as analgesic: headaches, neuralgias, myalgies and on three painful medium entries, of various origins.
contraindications/ secondary effects:
hypersensitivity to paracetamol or to any of the excipients; patients with severe hemolytic anemia; severe entep enpococ entep.
dosage:
tachipirine tablets 500 mg
children of weight between 21 and 25 kg: half set it at a time , to be repeated if necessary after 4 hours, without exceeding 6 administrations per day (3 tablets).
children of weight between 26 and 40 kg: 1 tablet at a time, to be repeated if necessary I give 6 hours, without exceeding 4 administrations per day.
children of weight between 41 and 50 kg: 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 Administrations per day.
children of weight higher than 50 kg: 1 tablet at a time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.
adults: 1 tablet at a time, to be repeated if necessary after 4 or king, without exceeding 6 administrations per day.
in the case of severe pain or high fever, 2 tablets of 500 mg to be repeated if necessary after no less than 4 hours
Tachipirina Granulato Effervescent 500 mg:
melt the effervescent granulate in a glass of water.
children of weight between 26 and 40 kg: 1 sachet at a time, to be repeated if necessary I give 6 hours, without exceeding 4 administrations per day. time, to be repeated if necessary after 4 hours, without exceeding 6 administrations per day. exceed 6 administrations per day.
adults: 1 sachet at a time, to be repeated if necessary after 4 hours, if you do not exceed 6 administrations per day.
In the case of severe pain or high fever, 2 500 mg sachets to be repeated if necessary after no less than 4 hours.
Tachipirine Granulate effervescent 125 mg:
melting The effervescent granulate in a glass of water.
children of weight c Ompredo between 7 and 10 kg: 1 sachet at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.
children of weight between 11 and 12 kg: 1 sachet At a time, to be repeated if necessary I give 4 hours, without exceeding 6 administrations per day.
children of weight between 13 and 20 kg: 2 sachets at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.
children of weight between 21 and 25 kg: 2 sachets at a time (corresponding to 250 mg of paracetamol), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.
tachipirina syrup (with and without sugar):
the package is annexed a glass-dostor with indicated level notches corresponding to the capacities of 5 ml, 7.5 ml, 10 ml, 15 ml and 20 ml. 120 mg of paracetamol), to be repeated if necessary or after 6 hours, without exceeding 4 administrations per day.
children of weight between 11 and 12 kg: 5 ml at a time (corresponding to 120 mg of paracetamol), to be repeated if necessary After 4 hours, without exceeding 6 administrations per day.
children of weight between 13 and 20 kg: 7.5-10 ml at a time (corresponding to 1 80 and 240 mg respectively Paracetamol), to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.
children of weight between 21 and 25 kg: 10 ml at a time (corresponding to 240 mg of paracetamol ), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.
children of weight between 26 and 40 kg: 15-20 ml at a time (correspondence respectively at 360 e 480 mg of paracetamol), to be repeated if necessary after 6 hours, without exceeding the 4 administrations per day.
children of weight between 41 and 50 kg: 20 m l at a time (corresponding to 480 mg of PA Racetamolo), to be repeated if necessary after 4 hours, without exceeding 6 administrations per day.
boys weighing more than 50 kg: 20 ml at a time (corresponding to 480 mg of paracetamol), To be repeated if necessary after 4 hours, without exceeding 6 administrations per day.
adults: 20 ml at a time (corresponding to 480 mg), to be repeated if necessary after 4 hours, without hearing The 6 administrations per day.
The syrup package contains a dosage adjustment to facilitate the calculation of the dose of the product according to body weight.
tachipirina drops Oral, solution 100 mg/ml:
a drop of tachipirine oral drops corresponds to 3.1 mg.
children of weight between 3.2 and 6 kg: 14-20 drops at a time (corresponding respectively to 43.4 and 62 mg of paracetamol), to be repeated if necessary after 6 hours, without exceeding the 4 administrations per day.
including children Between 7 and 10 kg: 35-40 drops at a time (correspondence respectively to 108.5 and 124 mg of paracetamol), to be repeated S and necessary after 6 hours, without exceeding the 4 administrations per day.
children of weight between 11 and 12 Kg: 35-40 drops at a time (correspondence respectively to 108.5 and 124 mg of paracetamol), from an ethereal rip if necessary after 4 hours, without exceeding 6 administrations per day.
tachipirina Suppositories "babies" (62.5 mg).
children of weight between 3, 2 and 5 kg: 1 supposed at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day
Tachipirina suppositories "early childhood" (125 mg).
children of weight between 6 and 7 kg: 1 supposed to be, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.
children of weight between 7 and 10 kg: 1 supposed at a time, to be repeated if necessary after 4-6 hours, without exceeding and 5 administrations per day.
children d The weight between 11 and 1 2 kg: 1 supposed to repeat if necessary after 4 hours, you can exceed 6 administrations per day.
supposed "children" (250 mg)
children of weight between 11 and 12 kg: 1 supposed at a time, to be repeated if necessary after 8 hours, without exceeding the 3 administrations per day.
< p> children of weight between 13 and 20 kg: 1 supposed at a time, to be repeated if necessary after 6 hours, without exceeding 4 administrations per day.
Tachipirina supposed "children" (500 mg).
children of weight omores between 21 and 25 kg: 1 supposed to repeat, to be repeated if necessary after 8 hours, without exceeding 3 administrations per day.
children of weight between 26 and 40 kg: 1 supposed to repeat S and necessary after 6 hours, without exceeding 4 administrations per day.
Tachipirina supposed "adults" ( 1000 mg). Repeat if necessary after 8 hours, without exceeding 3 administrations per day. 4 administrations per day.
adults: 1 supposed at a time, to be repeated if necessary after 6 hours, without exceeding 4 high nistations per day.
insufficiency Renal: in case of severe renal failure (creatinine clearance of less than 10 ml/min), the intrvallo among the administrations must be at least 8 hours.
conservation:
tablets, effervescent granulate, syrup and sugar -free syrup, oral drops, solution: no special precaution for conservation. >
Warnings:
In the rare cases of allergic reactions, the administration must be suspended and a suitable treatment must be established.
use with caution there in the GGetti with glucose-6-6- SSIA, chronic malnutrition (low reserves of liver glutathione) disi entrance, hypovolemia.
high or prolonged doses of the product can cause high risk hepatopathy and alterations to be paid by the king and blood Also serious, therefore the administration in subjects with renal or liver insufficiency of mild/moderate degree and in the pazie nti affected by Gilbert syndrome must be carried out only if actually necessary.
in case of use Protected, it is advisable to monitor the liver and renal function and the blood crashes. hired in high doses can be verified and serious adverse reactions.
The drug drives, solution contains: Sorbitol and Glycol and propylent.
The drug syrup contains: sucrose.
p>
The drug syrup and "sugar -free" syrup contain: methyl parahydroxybenzoate.
The drug without sugar without sugar contains: Sorbitolo.
effervescent granulate 125 mg contains: aspartame; Maltitolo; 3,07 mmoli of so God per sachet.
effervescent granulate 500 mg contains: aspartame; Maltitolo; 12.3 sodium mmoli for sachet.
interactions:
oral absorption of paracetamol depends on the speed of gastric emptying.
Therefore, the concomitant administration of drugs that slow down (e.g. anticholinergic, opioids) or increase anus (eg proccinetics) the speed of gastric emptying can determine a decrease or an increase in product bioavailability respectively or an increase .
The concomitant administration of cholestyramine reduces the absorption of paracetamol.
the intake contemporary to of paracetamol and chloramphicyle provided an increase in the emanate of chloramphiciculus, with The risk of raising its toxicity.
The concomitant use of paracetamol (4 g per day for at least 4 days) with oral nicoagulants can induce light variations in the values of inr.
in these cases a more frequent monitoring of I Inr values during concomitant use must be conducted and do It is its interruption.
use with extreme caution and under strict control during the chronic chin section with drugs that can determine the induction of liver nosygenase or in the event of exposure to substances that can a This effect (for example rifampicin, cimetidine, antiepileptics such as glutetimmide, phenobarbital, carbamazepine).
the same is true in cases of ethism and in patients treated with Zidovudine.
The top action of paracetamol can interfere with the determination of the Cemia (through the method of phosphotong acid) and with that of blood glucose (through the glucose-oxidase-peroxidase method).
unwanted effects:
below are the side effects of paracetamol organized according to the systemic and organic Meddra classification.
There are no sufficient data to establish The frequency of the individual effects listed.
system pathologies Emolinphopoietic: trombocytopenia, leukopenia, anemia, agranulocytosis.
unchanged disorders: hypersensitivity reactions (urticaria, edema of the larynx, angioedema, angioedema shock).
< p> pathologies of the nervous system: vertigo.
gastrointestinal pathologies: gastrointestinal reaction.
pathologists and hepatobiliary: abnormal liver function, hepatitis.
< /p>
pathologies of the skin and subcutaneous tissue: Erythema Multiform, Stevens Johnson syndrome, epidermal necrolysis, rash.
pathologies Renal I and urinary: acute renal insufficiency, nefrite Interstitial, hematuria, anuria.
pregnancy and breastfeeding:
despite clinical studies in pregnant or breastfeeding patients have not highlighted particular contraindications to the use of paracetamol nor caused effects unwanted by the mother or child, it is recommended to administer the product only in effective cases '.